Alert archive / Michigan / Wind Advisories in 2022

Wind Advisory 3, NWS Detroit, MI

February 18, 202217 counties in Michigan

NWS Detroit, MI issued this wind advisory at Feb 18, 2022, 11:17 AM EST for 17 counties in Michigan. It took effect at Feb 18, 2022, 9:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2022, 11:17 AM EST (16:17 UTC)
In effect from
Feb 18, 2022, 9:00 PM EST
Expired
Feb 19, 2022, 8:00 AM EST
In force
11 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

056 
WWUS73 KDTX 181617
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
1117 AM EST Fri Feb 18 2022

MIZ047>049-053>055-060>063-068>070-075-076-082-083-191300-
/O.NEW.KDTX.WI.Y.0003.220219T0200Z-220219T1300Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
1117 AM EST Fri Feb 18 2022

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST
SATURDAY...

* WHAT...Southwest winds of 20 to 25 mph late this evening,
  shifting to westerly and remaining strong overnight. Gusts 40 to
  50 mph expected.

* WHERE...Portions of southeast Michigan.

* WHEN...From 9 PM this evening to 8 AM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will accompany a cold
  front across the area during the early morning hours. In
  addition to strong winds, brief bursts of heavier snow showers
  or squalls will be possible. This may result in a localized
  accumulation from a dusting to less than one inch. Watch for 
  the possibility of some reduction in visibility and slick 
  conditions overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
139 
WWUS73 KDTX 190811
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
311 AM EST Sat Feb 19 2022

MIZ047>049-053>055-060>063-068>070-075-076-082-083-191300-
/O.CON.KDTX.WI.Y.0003.000000T0000Z-220219T1300Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
311 AM EST Sat Feb 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...West winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of southeast Michigan.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A line of moderate to heavy snow showers
  currently extends northeast to southwest from Port Huron into
  Ann Arbor. Rapid reductions to visibilities down to a quarter
  mile or less will be likely under any heavy snow activity given
  the stronger wind gusts. A quick coating on roadways up to an
  inch will also be possible. This heavier activity is expected to
  end after 5 AM EST as the snow exits east. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
921 
WWUS73 KDTX 191248
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
748 AM EST Sat Feb 19 2022

MIZ047>049-053>055-060>063-068>070-075-076-082-083-191400-
/O.EXP.KDTX.WI.Y.0003.000000T0000Z-220219T1300Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
748 AM EST Sat Feb 19 2022

...WIND ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

A few gusts around 40 mph remain possible through mid morning 
followed by a diminishing trend during late morning and afternoon.
Gusts are expected to settle below 30 mph around noon and below 
20 mph by 5 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Feb 18, 7:13 AM EST, 4 hours 4 minutes earlier.

Area forecast discussion, Feb 18, 7:13 AM EST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
713 AM EST Fri Feb 18 2022

.AVIATION...

Surface high pressure centered in MO reaches up into Lower MI this
morning before sliding eastward this afternoon. Coverage of MVFR
clouds from Lake MI remains generous just west of the terminal
corridor and the wind backing toward the SW brings these clouds into
the area through at least mid afternoon. After that, SW wind
continues increasing to gusts near 30 knots which helps push the low
clouds well into northern Lower MI. Deep low pressure moving across
Lk Superior is responsible for the strong wind field ahead of the
system and then brings a powerful arctic front through the region
tonight. It brings a burst of snow showers for a short period
followed by westerly wind gusting near 40 knots into Saturday
morning.

.DTW THRESHOLD PROBABILITIES...

* High for ceiling aob 5000 feet this afternoon. Low tonight.

* Moderate for NW wind exceeding crosswind threshold tonight.

&&

.PREV DISCUSSION...
Issued at 439 AM EST Fri Feb 18 2022

DISCUSSION...

All winter headlines have expired as of 3 AM as enhanced subsidence
with dry air advection characterized by PW values around .06 inches
continues to fill in across Southeast Michigan. This has scoured out
cloud cover nicely across the cwa despite the Lake Michigan moisture
connection with low-level northwest flow in place. Surface pressure
will gradually increase into the early afternoon with isentropic
downglide in place through 18Z. Surface flow will back from
northwest to southwest later this morning in advance of an
approaching clipper system, set to impact the northern Great Lakes
late tonight into early Saturday morning. Dry weather is expected
for much of the day today with temperatures highs capped under 30
degrees as the Great Lakes remains entrenched under a weakening
thermal trough.

There will be subtle deepening of the approaching clipper system as
a robust polar wave fills in across the northern Great Lakes 18Z-06Z
Saturday. The pressure gradient will strengthen over Southeast
Michigan while an energetic wind field fills in -- h850 jet nearing
60 knots, h925 near 50 knots overhead 00Z-06Z. Sustained winds and
gust potential will quickly increase late tonight into early
Saturday morning, as prefrontal mixing depths reach into the h925
layer. Southwesterly sustained winds of 20 to 25 mph with gusts of
40 to 45 mph will be likely well into the morning hours. Some
isolated gusts nearing 50 mph cannot be ruled out, especially along
or immediately behind a cold front, projected to sweep across SE MI
between 04-07Z. Enhanced mixing depths and subsidence could help tap
and bring down the stronger winds aloft. Will preclude the issuance
of a wind advisory given the later timing of the stronger winds and
ongoing forecast holding around borderline thresholds, but a later
issuance will be possible, especially for the northern Thumb
counties. Backing wind direction from southwest to northwest after
the passage of the cold front will help enhance wind speeds coming
off of Saginaw Bay and Lake Huron.

Light snow also turn increasingly more likely around and after 00Z,
building in from northwest to southeast, ahead and along of the
aforementioned cold front. Mid-level moisture of northwest Pacific
origin will fill in late tonight with some isentropic ascent noted
ahead of the front with aid from the approaching wave. Moisture
quality is not all too impressive with this system with most output
keeping liquid QPF totals under .1 inch, generally around .05
inches. With snow ratios around 12:1 - 15:1, a half-inch to an inch
will be likely late tonight and overnight, with higher totals hedged
towards the northern cwa. Some snow shower activity will be possible
along the frontal boundary which could help squeak out some totals
above the one inch mark north of m59. Lingering snow showers will be
possible overnight across the Metro region tied to the front with
aid from lake enhancement moisture. Temperatures drop down into the
lower teens overnight behind the front, with the stronger winds
dropping wind chills in the negative single digits.

Added the chance for lake effect snow showers on Saturday given the
very cold h850 temperatures around -20C in place by Saturday
afternoon. Convective depths to 5 kft and limiting instability will
inhibit the potential for stronger snow showers as upper-level
ridging starts to build in across the Great Lakes. Saturday will
remain cold with highs in the lower 20s. Dry weather is anticipated
with upper-level confluent flow building in. A northwest Pacific
sheared wave will enhance troughing across the western US early next
week and will bring the next round of active weather to the state as
a low pressure system forms and interacts with the surplus of
moisture across the Midwest. Rain and/or a wintry mix will be
possible when the low approaching Michigan as it looks increasingly
likely that above freezing temperatures will return early next week.

MARINE...

Winds briefly trend lower this morning with short-lived ridging
today. Strengthening clipper low pressure system tracks across The
Straits tonight into Saturday morning resulting in a constricted
pressure gradient capable of sustained gales over central Huron. An
associated arctic cold front generates a very deep mixed-layer via
strong cold advection which allows for efficient downward momentum
transfer of lower tropospheric flow. Gusts to high-end gales (40-45
knots) likely at times late tonight and especially Saturday morning.
A Gale Warning is now in effect for Lake Huron, Lake St Clair, and
the Michigan waters of Lake Erie tonight through Saturday afternoon.
A heavy freezing spray warning is also in effect with the Gale
warning for Lake Huron, as freezing spray turns increasingly likely
after the passage of a cold front. This cold front will move across
the Great Lakes early tomorrow morning. Additional gusts to gales
are possible Sunday along with modest backing southwest gradient
flow. A Gale Watch for the Sunday period may be needed, but will not
be issued until tonight's event is underway.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...NONE.

Lake Huron...Heavy Freezing Spray Warning from 5 PM this afternoon to 4 PM EST
     Saturday for LHZ362-363-462>464.

     Gale Warning from 5 PM this afternoon to 4 PM EST Saturday for
     LHZ362-363-421-422-441>443-462>464.

     Heavy Freezing Spray Warning from 10 PM this evening to 4 PM EST
     Saturday for LHZ361.

     Gale Warning from 10 PM this evening to 4 PM EST Saturday for
     LHZ361.

Lake St Clair...Gale Warning from 10 PM this evening to 10 AM EST Saturday for
     LCZ460.

Michigan waters of Lake Erie...Gale Warning from 10 PM this evening to 10 AM EST Saturday for
     LEZ444.

&&

AVIATION.....BT
DISCUSSION...AM
MARINE.......KK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Feb 18, 4:54 AM EST, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
454 AM EST Fri Feb 18 2022

MIZ047>049-053>055-060>063-068>070-075-076-082-083-191000-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
454 AM EST Fri Feb 18 2022

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

Sustained winds and wind gusts will increase late tonight and
overnight. Southwesterly sustained winds of 20 to 25 mph and gusts 40
to 45 mph will be likely. An isolated gusts to 50 mph cannot be ruled
out.

Up to an inch of new snowfall will be possible late tonight and
overnight, especially north of M59. Localized higher snowfall totals
above an inch will be possible with any stronger snow shower
development along an approaching cold front. Wind chills will drop
into the negative single digits by Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Sustained winds of 20 to 25 mph and gusts 40 to 45 mph will be
likely through Saturday morning. An isolated gusts to 50 mph cannot
be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-191000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
454 AM EST Fri Feb 18 2022

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Gale and Freezing Spray Warnings are in effect today into Saturday.
Please see the latest marine statement for additional information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gale and Freezing Spray Warning are in effect on Saturday. Please see
the latest marine statement for additional information. Gales will
again be possible on Sunday across Lake Huron.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AM

In the hours before

Local storm report, Feb 18, 6:28 AM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
628 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             WIXOM                   42.52N 83.54W
02/18/2022  M4.4 INCH        OAKLAND            MI   TRAINED SPOTTER

            15 HOUR SNOWFALL TOTAL.

&&

MV
Local storm report, Feb 18, 8:20 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
820 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             ADRIAN                  41.90N 84.04W
02/18/2022  M2.2 INCH        LENAWEE            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

1200 AM     SNOW             MOUNT CLEMENS           42.60N 82.88W
02/18/2022  M3.1 INCH        MACOMB             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0100 AM     SNOW             1 ESE ROMULUS           42.22N 83.35W
02/18/2022  M6.6 INCH        WAYNE              MI   OFFICIAL NWS OBS

            10 HOUR SNOWFALL TOTAL MEASURED AT DETROIT METRO AIRPORT.

0100 AM     SNOW             4 E WHITE LAKE          42.65N 83.43W
02/18/2022  M4.5 INCH        OAKLAND            MI   OFFICIAL NWS OBS

            11 HOUR SNOWFALL TOTAL MEASURED AT NWS WHITE LAKE OFFICE.

0100 AM     SNOW             FLINT                   43.02N 83.69W
02/18/2022  M4.3 INCH        GENESEE            MI   OFFICIAL NWS OBS

            11 HOUR SNOWFALL TOTAL MEASURED AT FLINT BISHOP AIRPORT.

0630 AM     SNOW             AUBURN                  43.60N 84.08W
02/18/2022  M1.0 INCH        BAY                MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0630 AM     SNOW             CASS CITY               43.60N 83.18W
02/18/2022  M1.0 INCH        TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             3 WSW TROY              42.56N 83.19W
02/18/2022  M4.5 INCH        OAKLAND            MI   TRAINED SPOTTER

            16 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             ROSEVILLE               42.51N 82.94W
02/18/2022  M6.8 INCH        MACOMB             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             4 N BURTON              43.05N 83.62W
02/18/2022  M4.9 INCH        GENESEE            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

&&

MV
Local storm report, Feb 18, 9:48 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
948 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     SNOW             LIVONIA                 42.40N 83.37W
02/18/2022  M6.0 INCH        WAYNE              MI   PUBLIC

            12 HOUR SNOWFALL TOTAL.

0300 AM     SNOW             1 SSE LIVONIA           42.39N 83.37W
02/18/2022  M6.5 INCH        WAYNE              MI   PUBLIC

            12 HOUR SNOWFALL TOTAL.

0400 AM     SNOW             4 N GROSSE POINTE       42.44N 82.90W
02/18/2022  M7.0 INCH        WAYNE              MI   PUBLIC

            12 HOUR SNOWFALL TOTAL.

0630 AM     SNOW             HOLLY                   42.80N 83.62W
02/18/2022  M5.0 INCH        OAKLAND            MI   BROADCAST MEDIA

            16 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             DEXTER                  42.33N 83.88W
02/18/2022  M5.0 INCH        WASHTENAW          MI   TRAINED SPOTTER

            17 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             YPSILANTI               42.24N 83.62W
02/18/2022  M4.8 INCH        WASHTENAW          MI   TRAINED SPOTTER

            16 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             MACOMB TOWNSHIP         42.67N 82.92W
02/18/2022  E4.8 INCH        MACOMB             MI   PUBLIC

            17 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             1 NW CANTON             42.32N 83.50W
02/18/2022  M3.0 INCH        WAYNE              MI   COCORAHS

            17 HOUR SNOWFALL TOTAL.

0800 AM     SNOW             BEVERLY HILLS           42.52N 83.22W
02/18/2022  M5.0 INCH        OAKLAND            MI   TRAINED SPOTTER

            18 HOUR SNOWFALL TOTAL.

0900 AM     SNOW             3 N MONROE              41.96N 83.38W
02/18/2022  M5.0 INCH        MONROE             MI   PUBLIC

            17 HOUR SNOWFALL TOTAL.

0930 AM     SNOW             4 SSW ST. CLAIR         42.77N 82.53W
02/18/2022  M5.5 INCH        ST. CLAIR          MI   PUBLIC

            19 HOUR SNOWFALL TOTAL.

&&

MV
Local storm report, Feb 18, 10:35 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1035 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             DUNDEE                  41.96N 83.66W
02/18/2022  M3.0 INCH        MONROE             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTALS.

0700 AM     SNOW             2 NW DEARBORN HEIGHTS   42.35N 83.30W
02/18/2022  M4.0 INCH        WAYNE              MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             5 N BAY CITY            43.66N 83.89W
02/18/2022  M1.0 INCH        LHZ422             MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             1 E WHITE LAKE          42.65N 83.49W
02/18/2022  M4.0 INCH        OAKLAND            MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             6 WNW DURAND            42.95N 84.10W
02/18/2022  M4.3 INCH        SHIAWASSEE         MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             2 NW WATERFORD          42.68N 83.42W
02/18/2022  M4.5 INCH        OAKLAND            MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             1 SSE SHELBY TOWNSHIP   42.66N 83.03W
02/18/2022  M4.0 INCH        MACOMB             MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             DAVISBURG               42.75N 83.54W
02/18/2022  M4.8 INCH        OAKLAND            MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             2 S ORTONVILLE          42.82N 83.44W
02/18/2022  M4.7 INCH        OAKLAND            MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             1 ENE DEXTER            42.34N 83.86W
02/18/2022  M5.0 INCH        WASHTENAW          MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             2 WNW ANN ARBOR         42.29N 83.77W
02/18/2022  M4.0 INCH        WASHTENAW          MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             2 NE LIVONIA            42.42N 83.34W
02/18/2022  M3.0 INCH        WAYNE              MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             2 NNW LIVONIA           42.42N 83.39W
02/18/2022  M3.4 INCH        WAYNE              MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             3 S BLOOMFIELD TOWNSHIP 42.53N 83.26W
02/18/2022  M5.0 INCH        OAKLAND            MI   COCORAHS

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             1 N WHITMORE LAKE       42.44N 83.75W
02/18/2022  M5.0 INCH        LIVINGSTON         MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             LINDEN                  42.82N 83.78W
02/18/2022  M5.0 INCH        GENESEE            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0700 AM     SNOW             OWOSSO                  43.00N 84.18W
02/18/2022  M2.0 INCH        SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0715 AM     SNOW             LEXINGTON               43.27N 82.53W
02/18/2022  M4.0 INCH        SANILAC            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             GOODRICH                42.92N 83.51W
02/18/2022  M3.6 INCH        GENESEE            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             OIL CITY                43.61N 84.59W
02/18/2022  M1.3 INCH        MIDLAND            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             SE ANN ARBOR            42.28N 83.73W
02/18/2022  M5.4 INCH        WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             FARMINGTON              42.46N 83.38W
02/18/2022  M5.0 INCH        OAKLAND            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL

0730 AM     SNOW             LAPEER                  43.05N 83.32W
02/18/2022  M4.5 INCH        LAPEER             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0730 AM     SNOW             MORENCI                 41.72N 84.22W
02/18/2022  M3.0 INCH        LENAWEE            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0800 AM     SNOW             DURAND                  42.91N 83.99W
02/18/2022  M4.0 INCH        SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0800 AM     SNOW             SAGINAW                 43.42N 83.95W
02/18/2022  M1.3 INCH        SAGINAW            MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0800 AM     SNOW             1 SSE HARBOR BEACH      43.83N 82.65W
02/18/2022  M2.2 INCH        HURON              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0800 AM     SNOW             GROSSE POINTE FARMS     42.40N 82.89W
02/18/2022  M4.0 INCH        WAYNE              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTALS.

0800 AM     SNOW             WYANDOTTE               42.21N 83.16W
02/18/2022  M6.8 INCH        WAYNE              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0810 AM     SNOW             PORT AUSTIN             44.04N 83.00W
02/18/2022  M1.0 INCH        HURON              MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

0900 AM     SNOW             4 NNW RICHMOND          42.86N 82.78W
02/18/2022  M5.4 INCH        MACOMB             MI   CO-OP OBSERVER

            24 HOUR SNOWFALL TOTAL.

1000 AM     SNOW             3 N LIVONIA             42.44N 83.37W
02/18/2022  M5.3 INCH        WAYNE              MI   NWS EMPLOYEE

            20 HOUR SNOWFALL TOTAL. REPORTED FROM RETIRED NWS
            EMPLOYEE.

1000 AM     SNOW             MANCHESTER              42.15N 84.04W
02/18/2022  M5.5 INCH        WASHTENAW          MI   TRAINED SPOTTER

            20 HOUR SNOWFALL TOTAL.

&&

MV
Local storm report, Feb 18, 10:40 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1040 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             4 N NOVI                42.54N 83.50W
02/18/2022  M3.7 INCH        OAKLAND            MI   PUBLIC

            19 HOUR SNOWFALL TOTAL.

0930 AM     SNOW             PORT HURON              42.99N 82.43W
02/18/2022  M2.8 INCH        ST. CLAIR          MI   PUBLIC

            19 HOUR SNOWFALL TOTAL.

&&

MV

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:46 AM ESTGale WarningDTX36 hr
Feb 18, 3:46 AM ESTHeavy Freezing Spray WarningDTX36 hr
Feb 18, 5:37 AM ESTRiver Flood WarningDTXMonroe5 days

Nearby

Wind Advisories in Michigan, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.